# SDR AALA2009042100788

- Difficulty date: April 21, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FIRST CLASS GALLEY CLOSET EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS GALLEY CLOSET.
